MathSciNet Relay Station
MathSciNet bibliographic data
MR222816 53.72
Borel, Armand Sur une généralisation de la formule de Gauss-Bonnet. (French) An. Acad. Brasil. Ci. 39 1967 31–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement